# SDR SIMA20140412001

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 8,545 hours, 5,405 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 1901
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW HEAT FAILED AFTER TAKEOFF.  IAW FIM TASK 30-41-00 INSPECTED RT WINDOW LEADS, S5 FOUND LOOSE.  SECURED LEAD S5 IAW MM 56-11-01, NO FIX.  R & R RT WINDOW TEMP CONTROLLER IAW MM 30-41-06.  OPERATIONS CHECKED GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
